# SDR UALA2009052101455

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 767322
- Aircraft serial: 28810
- Aircraft time: 41,601 hours, 5,131 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT JUST AFT OF THE UPPER DECK DOOR IS INOP.  REPLACED BATTERY POS: M5057 STA 717.
